# SDR SWAA2022031066751

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 141A55033
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED ON BS.312 LBL. 12 AND WL. 208.1 AT PASSENGER CABIN 2022-55680 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N : NORTEC 500D ; S/N : 00X12101V022235; DUE DATE: 03/JUN/22;[02] TOOLS USED: TEMPERATURE CONTROLLERS P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 01 FEB 22.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED AT BS 312 BTW LBL 40 TO RBL 27 IAW B737-700 SRM 53-10-51-2R-17 REPAIR 17 AND SRM 51-40-02.  SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED AT BS 312 BTW LBL 40 TO RBL 27 IAW B737-700 SRM 53-10-51-2R-17 REPAIR 17 AND SRM 51-40-02.  SEE INDIVIDUAL SIGN OFF BELOW RII
